# SDR FDEA201205281990

- Difficulty date: May 28, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 63,750 hours, 14,700 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Misrepaired
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT WING ANTI-ICE TELESCOPIC DUCT CUTOUT AREA MISREPAIRED.  CARRIED OUT REPAIR IAW EA 1-5740-160044.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
